Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How Do I Get A Prescription For Viramune

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Viramune (Nevirapine)

...diarrhea, tiredness, and headache. Individuals should tell a doctor if these side effects continue or are bothersome. Drug and Food Interactions A doctor should be notified of any other medications being taken, including prescription, nonprescription (over-the-counter), or herbal medications. Clinical Trials Click here to search ClinicalTrials.gov for trials that use Nevirapine. Manufacturer Information Nevirapine Boehringer...
Ask the Experts

Red blotchiness on my arms and legs

I have been on Atripla for a couple years now. this past summer I Noticed red blotches on the undersides of my arms and legs. sometimes it itches a little but not severely in anyway. I showed my doctor who is an HIV specialist but he didn't really...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It would be very unusual for a localized rash to develop in the areas you describe that would be due to the Atripla after 1+ years of use without such a rash. Those areas are often involved in rashes due to rubbing, overheating, excessive dryness,... Read more »

Rash Is Back

I had been taking Truvada and Viramune and my doctor stopped treatment due to a rash which covering most of my upper body. We stopped treatment to determine whether it was the drugs or not. Of course it is the Thanksgiving weekend and yes the rash...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
If you developed a rash while on HIV meds which has recurred once off HIV medications for several weeks then most likely the rash was not due to one of the HIV medications in your regimen. An evaluaton by a dermatologist is often useful to sort out... Read more »

Two doctors - two opinons on trizivir or combivir w/viramune

I have two doctors I see, one more frequently, the other as a "second opinion".I am on Trizivir and Viramune now. However Trizivir costs are going up w/ my insurance. Doctor A say's I can go with Combivir and Viramune as they are showing 3 drugs are...
Renslow Sherer, M.D.

Response from Renslow Sherer, M.D.

University of Chicago Hospitals
...I think Dr. A has cited the existing data accurately, i.e. that the current evidence comparing trizivir with an NNRTI (Viramune or Sustiva) compared to combivir with an NNRTI suggests that there is not a significant difference. There are not... Read more »

combivir/viramune

Hello. I just started combivir/viramune (I've not been on amy meds prior to the past two weeks) and the side effects I'm experiencing are affecting my GI system. My stomach is upset, I feel nauseous or sharp pain at times. This is pretty constant....
Rick Stryker, M.D., M.P.H.

Response from Rick Stryker, M.D., M.P.H.

University of California Los Angeles School of Medicine
...effects you are describing, especially this early in the course of treatment. GI effects are among the most common with all prescription drugs, and will often improve with (more) time.However, this is the right time to check in with your doc and... Read more »
Articles
The Body

New Assistance Program Helps HIVers Pay for Viramune

... This week, Boehringer Ingelheim (BI) announced a new payment assistance program for its HIV medication drug Viramune (nevirapine). The program is open to U.S. residents who are taking Viramune and have private health insurance, but are required Read more »
The Well Project

Caring for Your Liver if You Have HIV/AIDS

...damage while taking PIs. In addition, HIV-positive people may have liver damage or stress on their livers caused by: Other prescription medications, over-the-counter drugs such as Tylenol (acetaminophen), repeated use of antibiotics, or... Read more »
The Well Project

Side Effects of HIV Drugs

...common side effect of many of the HIV drugs, especially the non-nucleoside reverse transcriptase inhibitors (NNRTIs) such as Viramune (nevirapine) and Sustiva (efavirenz). Rashes are more common and more severe in women. It's important to monitor... Read more »
Test Positive Aware Network

Pick a Card, Pick a Plan

...manufacturer's website or by calling a toll-free number. Once enrolled, they then bring the co-pay card to the pharmacy when filling the prescription, and the pharmacy is reimbursed for the amount covered. People who reside in the state of... Read more »
Connect With Others

PEP Question

Posted by agny, 1 Reply
...WEll from the incident i already mentioned I went to the emergency room to get a prescription for PEP. They didn't favor the idea becasue of all the side effects. Just a question about the prescription. They gave me three: Read more »

HIV-Specific Medications AT COST - a new service

Posted by CanDoMeds, 1 Reply
...program for certain medical populations, and we're getting the word out now. Our pharmacy, called Can Do Meds, offers over 11,000 prescription medications shipped from an international network of certified pharmacies, and can typically save... Read more »

Viramune

Posted by 2twotango, 1 Reply
...I recently began taking Viramune and Truvada and I have noticed that about 10-15 minutes after taking it I feel like the lights in the room are getting brighter. Read more »

Morning Sickness!!!

Posted by dreamdzign, 1 Reply
...who have found remedies that work for them in the area of morning sickness. I take combivir, viramune and lomotil, and have a prescription for Phenergan to control the throwing up, but it pushes me over the edge as far as sleepiness, and I can't... Read more »